Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.3/2852
Título: Cluster Analysis of Business Data
Autor: Sousa, Áurea
Bacelar-Nicolau, Helena
Silva, Osvaldo
Palavras-chave: Cluster Analysis
Affinity Coefficient
VL Methodology
Complex Data
Global Statistics of Levels
Data: Fev-2014
Editora: Asian Online Journals (www.ajouronline.com)
Citação: Sousa, Áurea; Bacelar-Nicolau, Helena; Silva, Osvaldo (2014). "Cluster Analysis of Business Data". Asian Online Journals: Asian Journal of Business and Management, 2(1), 18-26. ISSN: 2321 – 2802.
Resumo: In this work, classical as well as probabilistic hierarchical clustering models are used to look for typologies of variables in classical data, typologies of groups of individuals in a classical three-way data table, and typologies of groups of individuals in a symbolic data table. The data are issued from a questionnaire on business area in order to evaluate the quality and satisfaction with the services provided to customers by an automobile company. The Ascendant Hierarchical Cluster Analysis (AHCA) is based, respectively, on the basic affinity coefficient and on extensions of this coefficient for the cases of a classical three-way data table and a symbolic data table, obtained from the weighted generalized affinity coefficient. The probabilistic aggregation criteria used, under the probabilistic approach named VL methodology (V for Validity, L for Linkage), resort essentially to probabilistic notions for the definition of the comparative functions. The validation of the obtained partitions is based on the global statistics of levels (STAT).
Descrição: This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge.
Peer review: yes
URI: http://hdl.handle.net/10400.3/2852
ISSN: 2321–2802
Versão do Editor: http://ajouronline.com/index.php?journal=AJBM&page=article&op=view&path%5B%5D=819&path%5B%5D=448
Aparece nas colecções:DME - Artigos em Revistas Internacionais / Articles in International Journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
819-4076-1-PB.pdf595,65 kBAdobe PDFVer/Abrir

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.